Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 1, 2024, 3:16 PM MDT for Baca County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2024, 3:16 PM MDT (21:16 UTC)
- Expired
- Jun 1, 2024, 6:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Baca County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2172 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
716
WGUS55 KPUB 012116
FFWPUB
COC009-020015-
/O.NEW.KPUB.FF.W.0001.240601T2116Z-240602T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
316 PM MDT Sat Jun 1 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northwestern Baca County in southeastern Colorado...
* Until 615 PM MDT.
* At 316 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Northwestern Baca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3758 10290 3758 10288 3748 10288 3748 10307
3758 10307 3758 10295 3758 10294
FLASH FLOOD...RADAR INDICATED
$$
PS3 follow-up statements
909
WGUS75 KPUB 012225
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
425 PM MDT Sat Jun 1 2024
COC009-020015-
/O.CON.KPUB.FF.W.0001.000000T0000Z-240602T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
425 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT THIS
EVENING FOR NORTHWESTERN BACA COUNTY...
At 425 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 30 minutes.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Northwestern Baca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3758 10290 3758 10288 3748 10288 3748 10307
3758 10307 3758 10295 3758 10294
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 30 MINUTES
$$
PS419
WGUS75 KPUB 012323
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
523 PM MDT Sat Jun 1 2024
COC009-020015-
/O.CON.KPUB.FF.W.0001.000000T0000Z-240602T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
523 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT THIS
EVENING FOR NORTHWESTERN BACA COUNTY...
At 523 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4.5 inches of rain have
fallen. The expected rainfall rate is 0.25 to 0.5 inches in 30
minutes. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Northwestern Baca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3758 10290 3758 10288 3748 10288 3748 10307
3758 10307 3758 10295 3758 10294
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 30 MINUTES
$$
PS941
WGUS75 KPUB 020009
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
609 PM MDT Sat Jun 1 2024
COC009-020019-
/O.EXP.KPUB.FF.W.0001.000000T0000Z-240602T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
609 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT THIS EVENING FOR
NORTHWESTERN BACA COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3758 10290 3758 10288 3748 10288 3748 10307
3758 10307 3758 10295 3758 10294
$$
PSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:02 PM MDT, 14 minutes earlier. Its key messages:
- Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM.
- Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend.
Area forecast discussion, Jun 1, 3:02 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 302 PM MDT Sat Jun 1 2024 .KEY MESSAGES... - Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM. - Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend. && .SHORT TERM /THROUGH TONIGHT/... Issued at 301 PM MDT Sat Jun 1 2024 Currently...Broad upper trough was gradually moving across the western US. Isolated convection has fired over the Pikes Peak region as well as the Raton Mesa this afternoon, producing radar-indicated hail up to around 3/4 inch in diameter as well as occasional lightning. Temps have warmed into the 70s for the high valleys, and mid 70s to mid 80s across the plains. Convection is slowly drifting to the east, and moving into more moisture rich air. Tonight...All roads point to a somewhat busy evening, with 0-6KM bulk shear at 40-45 kts and CAPE at 1500-2500 j/kg for much of the plains. SPC has kept much of the plains in a Slight box for severe weather, and a Severe Thunderstorm Watch has been issued for much of the eastern plains until 9 PM tonight. Now, having said that, hi-res models do indicate that the back edge of the moisture quickly pushes east late this afternoon into the evening, and western portions of the watch such as Crowley, Otero and Las Animas counties will likely be dropped early. Main threats will be wind gusts around 60 mph, large hail up to 2 inches in diameter, periods of moderate to heavy rain and frequent cloud to ground lightning. Clearing skies are then anticipated overnight. Overnight lows will cool into the upper 30s to mid 40s for the high valleys, and 50s across the plains. Tomorrow...Upper trough moves into the Great Basin and Four Corners regions, and increasing w-sw flow aloft will mean a very hot and increasingly dry day for the forecast area on Sunday. Though SPC has the far eastern plains within a Marginal box for severe weather, currently it looks like convection will be isolated at best across the Palmer Divide and near the eastern border. High temps will climb into the upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s for the plains. Moore && .LONG TERM /SUNDAY THROUGH SATURDAY/... Issued at 301 PM MDT Sat Jun 1 2024 Modest west to northwest flow aloft across the region Sunday night moderates into the middle of next week, as upper level ridging continues to build over the Central Rockies. This allow for warmer and drier conditions to prevail across south central and southeast Colorado. Highs through mid week look to warm to above seasonal levels in the mid 80s to upper 90s across the plains, with temps mainly in 60s and 70s across higher terrain. Overnight lows also look to be at or above seasonal levels, leading to some increased flows in area streams, with enhanced melting of the high mountain snowpack. By Thursday, an omega block pattern looks to set up across the region, with passing waves across the Central Conus and southerly flow in place across the Dessert Southwest will lead to slowly increasing moisture and slowly increasing chances of daily showers and thunderstorms area wide, as temperatures remain at to above seasonal levels. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1135 AM MDT Sat Jun 1 2024 VFR conditions anticipated across much of the forecast area today over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Abundant llvl moisture across the eastern plains is expected to spark strong to severe thunderstorm activity once again this afternoon after 20z and lasting through 05z near the eastern border. KCOS and KPUB: VCSH and VCTS mentioned between 20z and 04z. KALS: Increasing W-SW winds with gusts to around 22 kt between 20z and 03z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...MW AVIATION...MOORE
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sat Jun 1 2024 COZ058>089-093>099-021300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sat Jun 1 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing thunderstorm coverage is expected for our plains today. Some storms could be strong to severe, especially for areas along and east of I-25 for this afternoon and this evening. Main risks with storms on our plains today will be large hail up to 1.5 inches in diameter, damaging winds gusting over 60 mph, and cloud to ground lightning. Weaker and more isolated storms are expected over the high country earlier this afternoon as well, where main concerns will be gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms will be possible near the Palmer Divide and along the Kansas border Sunday afternoon and evening, with gusty winds to 45 mph and lightning the main storm risks. After a dry period early next week, scattered thunderstorms return to the area Thursday and Friday, as moisture increases again across southern Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 27/23
In the hours before
Special weather statement, Jun 1, 2:15 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Sat Jun 1 2024
COZ074-088-012045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
215 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 15 miles northwest of Trinidad, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Aguilar, Gulnare, and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3718 10476 3728 10486 3755 10455 3732 10433
TIME...MOT...LOC 2014Z 234DEG 23KT 3727 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 2:46 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Sat Jun 1 2024
COZ094-012115-
Eastern Las Animas County CO-
246 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Kim, or 29 miles northeast of Des Moines, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3707 10368 3717 10372 3732 10340 3710 10331
TIME...MOT...LOC 2046Z 253DEG 12KT 3715 10362
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 2:51 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 PM MDT Sat Jun 1 2024
COZ098-012115-
Lamar Vicinity/Prowers County CO-
251 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PROWERS COUNTY
THROUGH 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Two Buttes Reservoir, or 22 miles north of
Springfield, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern
Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3765 10249 3774 10255 3792 10205 3765 10204
TIME...MOT...LOC 2050Z 253DEG 11KT 3771 10247
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 2:58 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 258 PM MDT Sat Jun 1 2024 COZ088-012130- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 258 PM MDT Sat Jun 1 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY THROUGH 330 PM MDT... At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near Trinidad, moving northeast at 25 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Trinidad and Hoehne. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. && LAT...LON 3713 10451 3722 10464 3747 10441 3730 10419 TIME...MOT...LOC 2058Z 233DEG 22KT 3722 10454 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH PS
Special weather statement, Jun 1, 3:04 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sat Jun 1 2024
COZ094-099-012130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
304 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Pritchett, or 25 miles west of Springfield, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3738 10321 3745 10327 3758 10306 3741 10306
TIME...MOT...LOC 2104Z 237DEG 13KT 3749 10307
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jun 1, 3:08 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sat Jun 1 2024
COZ086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
308 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
345 PM MDT...
At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Blende, or 17 miles southeast of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3797 10453 3802 10457 3817 10439 3804 10426
TIME...MOT...LOC 2108Z 237DEG 13KT 3803 10449
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 31, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 31, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 31, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 7:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 31, 7:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 60 min |
| May 31, 7:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 8:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 31, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| May 31, 8:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 31, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 35 min |
| May 31, 9:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 31, 10:18 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 1, 12:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 12:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 1, 12:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 1, 12:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 1, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 1, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jun 1, 1:22 PM MDT | Special Weather Statement | PUB | Elbert | 38 min |
| Jun 1, 1:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 1, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 1, 2:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jun 1, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 1, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 39 min |
| Jun 1, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 1, 2:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 1, 3:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 1, 3:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 1, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Jun 1, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 1, 5:02 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.